Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have burning sensation after intercourse, walking, urinating urge, hurts urinating. Taken antibiotics, canesten suppository, no relef

I have regular sex with my boyfriend and after last weekend I woke up with a burning feeling. Thinking I had a bladder infection, I used the regular over the counter antibiotics that my pharmacist sugessted. The pain subsided for 2 days, then got bad again and I woke up with vaginal itching. Assumed a yeast infection and used 1 day canesten suppository. Now it is getting worse. It burns to walk and stand. No pain when I sm sitting or lying down though. I libel in Asia and finding am English speaking doctor is rather difficult. It does not burn when I peek but I feel like I always have to. When I do pee, it is a lot of fluid and hurts a bit at the end.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility that you may be having vaginal and urinary tract infection.
You should not use over the counter medicines as they can increase the resistance.
So you once consult gynecologist and get examined to find out the actual nature of the problem and take treatment accordingly.
Meanwhile take plenty of water, sitz bath which can give some relief.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor